Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Hung, Ha Duy
Ky, Luong Dang
and
Quang, Thai Thuan
2020.
Hausdorff operators on holomorphic Hardy spaces and applications.
Proceedings of the Royal Society of Edinburgh: Section A Mathematics,
Vol. 150,
Issue. 3,
p.
1095.
Edmunds, David E.
Mihula, Zdeněk
Musil, Vít
and
Pick, Luboš
2020.
Boundedness of classical operators on rearrangement-invariant spaces.
Journal of Functional Analysis,
Vol. 278,
Issue. 4,
p.
108341.
Takáč, Jakub
2023.
Optimality of function spaces for kernel integral operators.
Mathematische Nachrichten,
Vol. 296,
Issue. 9,
p.
4429.
Hung, Ha Duy
and
Ky, Luong Dang
2025.
Hausdorff operators on weighted Bergman and Hardy spaces.
Journal of Mathematical Analysis and Applications,
Vol. 551,
Issue. 1,
p.
129661.